Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/27473
Title: The eigenpairs of a Sylvester–Kac type matrix associated with a simple model for one-dimensional deposition and evaporation
Authors: Fonseca, C. M. da 
Mazilu, Dan A. 
Mazilu, Irina 
Williams, H. Thomas 
Keywords: Sylvester–Kac matrix; Eigenvalues; Eigenvectors
Issue Date: Dec-2013
Publisher: Elsevier
Citation: FONSECA, C. M. da [et. al] - The eigenpairs of a Sylvester–Kac type matrix associated with a simple model for one-dimensional deposition and evaporation. "Applied Mathematics Letters". ISSN 0893-9659. Vol. 26 Nº. 12 (2013) p. 1206-1211
Serial title, monograph or event: Applied Mathematics Letters
Volume: 26
Issue: 12
Abstract: A straightforward model for deposition and evaporation on discrete cells of a finite array of any dimension leads to a matrix equation involving a Sylvester–Kac type matrix. The eigenvalues and eigenvectors of the general matrix are determined for an arbitrary number of cells. A variety of models to which this solution may be applied are discussed.
URI: http://hdl.handle.net/10316/27473
ISSN: 0893-9659
DOI: 10.1016/j.aml.2013.06.006
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
The eigenpairs of a Sylvester–Kac type matrix.pdf215.36 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

9
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

12
checked on Aug 2, 2022

Page view(s) 20

707
checked on Aug 4, 2022

Download(s) 50

461
checked on Aug 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.